# SDR 09122005B

- Difficulty date: September 9, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 17,740 hours, 28,184 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Power Lever
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE POWER LEVERS GO INTO REVERSE WHEN POSITION IS GROUND FINE.  ADJUSTED LOW PITCH TORQUE (GND IDLE TORQUE.)  RUN UP CHECKS NORMAL. REF BMM 76-00-00.
